Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 2, 2015, 3:39 PM EDT for Greene County, Morgan County, Putnam County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 3:39 PM EDT (19:39 UTC)
- Expired
- Apr 2, 2015, 4:09 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greene County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS52 KFFC 021939
SVRFFC
GAC133-211-237-022030-
/O.NEW.KFFC.SV.W.0016.150402T1939Z-150402T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
NORTHWESTERN PUTNAM COUNTY IN CENTRAL GEORGIA...
* UNTIL 430 PM EDT
* AT 339 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHADY
DALE...OR 8 MILES NORTHWEST OF EATONTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS
MILL...WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY
AND GRESHAMVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
3372 8344 3370 8340 3373 8330 3375 8328
3365 8311
TIME...MOT...LOC 1939Z 217DEG 23KT 3340 8350
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
006
WWUS52 KFFC 022009
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT THU APR 2 2015
GAC133-211-237-022019-
/O.CAN.KFFC.SV.W.0016.000000T0000Z-150402T2030Z/
GREENE GA-MORGAN GA-PUTNAM GA-
409 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE...
SOUTHEASTERN MORGAN AND NORTHWESTERN PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
3372 8344 3370 8340 3373 8330 3375 8328
3365 8311
TIME...MOT...LOC 2007Z 217DEG 23KT 3356 8336
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:35 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 2, 1:35 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT THU APR 2 2015 .LATE MORNING UPDATE... /ISSUED AT 1133 AM EDT THU APR 2 2015/ SATL SHOWS AN UPPER DISTURBANCE OVER MS AND STILL PROGGED TO SPARK CONVECTION ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. TIMING TOOL ON THE ASSOCIATED CONVECTION OVER WEST AL INDICATES SHOWERS AND THUNDERSTORMS SHOULD PUSH INTO NW AND WEST CENTRAL GA BETWEEN 2 AND 3 PM THIS AFTERNOON... THEN SPREAD ACROSS NORTH AND PARTS OF CENTRAL GA THROUGH THE LATE AFTERNOON AND EVENING HOURS. ALTHO CURRENT CLOUDINESS WILL HELP HOLD TEMPS DOWN INTO THE EARLY AFTERNOON... EXPECT LARGE BREAKS TO OCCUR AS WINDS GO MORE SOUTHERLY. THIS WILL ALLOW A WARMUP INTO MID AND UPPER 70S NORTH... UPPER 70S TO LOWER 80S CENTRAL LATER TODAY. MODEL GUIDANCE SHOWS SUFFICIENT LOW-MID LAYER SHEAR AND INSTABILITY /20-25KTS SFC-1KM SHEAR AND 1000-2000 SBCAPE/ TO SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS BETWEEN 2 PM AND 10 PM TODAY... AND MAINLY ALONG AND NORTH OF THE I- 85 CORRIDOR. MAIN THREATS ARE STRONG TO POTENTIALLY DAMAGING DOWNBURST WINDS... SMALL TO LARGE HAIL... AND OCCASIONAL CLOUD TO GROUND LIGHTNING. HAVE UPDATED THE HWO TO FINE TUNE WORDING FOR THIS POTENTIAL THREAT TODAY. OTHERWISE... REST OF FORECAST LOOKS ON TRACK FOR NOW... SCATTERED CONVECTION EXPECTED JUST ABOUT ANYWHERE AHEAD OF THE DISTURBANCE TODAY... AND THE MAIN STRONG STORM THREAT MAINLY ACROSS NORTH GA TODAY. /39 .SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED AT 426 AM EDT THU APR 2 2015/ UPPER RIDGE CURRENTLY MOVING OFF SHORE...AND NEXT SOUTHERN STREAM SHORT WAVE SHOULD CROSS THE FORECAST AREA TODAY AND TONIGHT. MODELS SHOWING CAPES 500 TO 1000 MOST AREAS THIS AFTERNOON WITH BEST CAPES MOVING EAST AROUND 00Z AND BEYOND. MUCH OF THE AREA HAS BEEN INCLUDED IN A MARGINAL RISK OF SEVERE FOR THIS AFTERNOON AND EVENING WITH LARGE HAIL THE MAIN CONCERN. WEAK WEDGE-LIKE EASTERLY FLOW SHOULD BRING SOME CLOUDS WESTWARD THIS MORNING. EXTENT AND DURATION OF THE CLOUDS MAY AFFECT TEMPERATURES AND INSTABILITY. HAVE KEPT TREND OF LOW POPS NORTHWEST THIS MORNING AND INCREASING COVERAGE INTO THE AFTERNOON. DIMINISHING POPS FROM THE WEST OVERNIGHT. SURFACE FRONT EXPECTED TO BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS ON FRIDAY...AFFECTING MAINLY THE NORTHERN HALF OF THE AREA. 41 .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED AT 426 AM EDT THU APR 2 2015/ THE EXTENDED FORECAST STARTS OFF WITH AND APPROACHING COLD FRONT MOVING INTO THE AREA FROM THE WEST. THE GFS/ECMWF MODELS CONTINUE TO AGREE ON TIMING OF THE COLD FRONT SHOWING IT ENTERING NW GA RIGHT AROUND 00Z SAT. IT CONTINUES MOVING OVER THE STATE EXITING THE GA COAST BY 18Z SAT TO 00Z SUN. WITH THIS FRONTAL SYSTEM MOVING THROUGH DURING THE OVERNIGHT HOURS...MODELS CONTINUING TO SHOW LIMITED INSTABILITY. THE MODELS ARE ALSO SHOWING THE BEST DYNAMICS STAYING NE OF THE AREA AS WELL. WILL SEE SOME THUNDERSTORMS AS IT MOVES THROUGH BUT ONLY LOOKING FOR ISOLATED STORMS...NOTHING SEVERE. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT WITH THINGS CLEARING OUT FROM NW TO SE DURING THE DAY SAT. THIS RIDGE SHOULD KEEP THINGS DRY FOR EASTER SUNDAY BUT ANOTHER WAVE MOVES OUT OF TX SUN PUSHING EAST ACROSS THE GULF COAST STATES. WILL SEE INCREASE CLOUDS AHEAD OF THIS WAVE LATE SUNDAY AFTERNOON WITH PRECIP BEGINNING SUNDAY NIGHT. SOUTHERLY NEAR ZONAL FLOW ALSO SETS UP WITH BEHIND THIS WAVE SO INCREASED MOISTURE WILL CONTINUE WITH DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK. 01 && .AVIATION... 18Z UPDATE... MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI. CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 58 81 56 / 40 40 20 50 ATLANTA 73 59 79 52 / 50 20 20 60 BLAIRSVILLE 64 54 75 46 / 50 40 30 70 CARTERSVILLE 73 57 79 50 / 50 20 20 60 COLUMBUS 79 59 81 56 / 40 10 10 50 GAINESVILLE 67 58 77 51 / 50 30 20 60 MACON 77 57 82 60 / 40 20 10 30 ROME 75 57 79 48 / 50 20 30 70 PEACHTREE CITY 76 56 79 54 / 40 20 20 60 VIDALIA 78 62 84 62 / 40 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Apr 2, 10:00 AM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 AM EDT THU APR 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1000 AM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE BETWEEN 3 PM AND MIDNIGHT. DISCUSSION... INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON WITH CAPE VALUES OF 500 TO 1000 LIKELY. VERTICAL WIND SHEAR WILL BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO PRODUCE LARGE HAIL. STORMS WILL BE MORE LIKELY IN NORTH AND WEST GEORGIA BUT CANNOT BE RULED OUT OVER OTHER AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 2, 1:27 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU APR 2 2015
GAZ073-084-021815-
WILKINSON GA-BALDWIN GA-
127 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WILKINSON AND
BALDWIN COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 8 MILES NORTH OF
JEFFERSONVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS WILKINSON AND BALDWIN COUNTIES THROUGH
215 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...HARDWICK AND
PANCRAS.
LAT...LON 3297 8306 3297 8307 3295 8307 3270 8328
3271 8330 3290 8341 3293 8336 3299 8338
3314 8331 3303 8307
TIME...MOT...LOC 1727Z 207DEG 16KT 3281 8333Special weather statement, Apr 2, 2:11 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU APR 2 2015
GAZ019-021900-
FLOYD GA-
211 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN FLOYD COUNTY
UNTIL 300 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSHAT...OR NEAR CENTRE MUNICIPAL AIRPORT...
MOVING EAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS FLOYD COUNTY THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 3429 8542 3429 8539 3430 8538 3436 8524
3411 8513 3410 8518 3410 8526 3409 8526
3408 8528 3408 8542 3427 8546
TIME...MOT...LOC 1811Z 250DEG 19KT 3413 8557Special weather statement, Apr 2, 2:26 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU APR 2 2015
GAZ039-051-021915-
TALIAFERRO GA-WILKES GA-
226 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TALIAFERRO AND
WILKES COUNTIES UNTIL 315 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH
315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...LYNEVILLE...CELESTE...
LUNDBERG...ALEXANDER STEPHENS PARK...CARTERS GROVE...RAYTOWN...
ROBINSON...NEWTOWN...AONIA...SANDY CROSS...ROCKY CREEK FIRE DEPT. AND
FICKLIN.
LAT...LON 3351 8279 3352 8282 3347 8287 3344 8286
3344 8292 3345 8295 3345 8298 3346 8300
3350 8298 3358 8301 3360 8299 3362 8300
3362 8297 3364 8297 3367 8296 3386 8283
3370 8257
TIME...MOT...LOC 1826Z 217DEG 19KT 3352 8295Special weather statement, Apr 2, 3:36 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU APR 2 2015
GAZ049-050-060-022015-
MORGAN GA-GREENE GA-PUTNAM GA-
336 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MORGAN...
GREENE AND PUTNAM COUNTIES UNTIL 415 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 9 MILES NORTHWEST OF
EATONTON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MORGAN...GREENE AND PUTNAM COUNTIES
THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS MILL...
WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY AND
GRESHAMVILLE.
LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
3372 8344 3370 8340 3373 8330 3375 8328
3365 8311
TIME...MOT...LOC 1935Z 213DEG 24KT 3340 8352The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:27 PM EDT | Special Weather Statement | FFC | Baldwin | 48 min |
| Apr 2, 2:11 PM EDT | Special Weather Statement | FFC | Floyd | 49 min |
| Apr 2, 2:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 49 min |
| Apr 2, 3:36 PM EDT | Special Weather Statement | FFC | Morgan | 39 min |
| Apr 2, 4:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 23 min |
| Apr 2, 4:28 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| Apr 2, 4:31 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 2, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Apr 2, 4:55 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 35 min |
| Apr 2, 4:57 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Apr 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Apr 2, 5:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more | 50 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Apr 2, 5:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Apr 2, 5:54 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Apr 2, 6:27 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin | 48 min |
| Apr 2, 6:39 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Apr 2, 7:10 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Apr 2, 7:33 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 27 min |
| Apr 2, 7:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.